# SDR YENA2024061900876

- Difficulty date: June 14, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 02945
- Aircraft time: 65,916 hours, 23,626 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 6730F010000
- Part serial: 673004810
- Condition: Failed
- Location: Fan Air
- Part time: 65,918 hours, 23,625 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#383, JFK-MCO.  'ENGINE #1 BLEED FAULT ON TAKE OFF; REMOVED AND REPLACED FAN AIR VALVE IAW AMM 36-11-54. OPS CHECK GOOD.'
